# SDR UHLA201605040255

- Difficulty date: May 4, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO DOOR OPENING CENTER SEAL REST.  R & R FWD CARGO DOOR CENTER SEAL REST IAW SRM 51-40-00 AND 51-41-01.
